Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567835
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Jack K. Hale
Title: Asymptotic behavior of dissipative systems
Additional book information: Mathematical Surveys and Monographs, vol. 25, American Mathematical Society, Providence, R.I., 1988, ix + 198 pp., $54.00. ISBN 0-8218-1527-x.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Geneviève Raugel
Journal: Bull. Amer. Math. Soc. 22 (1990), 175-183